Journal of Applied Probability

For over four decades, the Journal of Applied Probability has provided a forum for original research and reviews in applied probability. Its wide audience includes leading researchers in the many fields where stochastic models are used, including operations research, telecommunications, computer engineering, epidemiology, financial mathematics, information systems and traffic management.

Top downloads over the last seven days

Multivariate Hawkes Processes: an Application to Financial DataPaul Embrechts, Thomas Liniger, and Lu Lin Volume 48A (2011)
A new urn modelMay-Ru Chen and Ching-Zong WeiVolume 42, Number 4 (2005)
Markov tail chainsA. Janssen and J. SegersVolume 51, Number 4 (2014)
Exact estimation for Markov chain equilibrium expectationsPeter W. Glynn and Chang-Han Rhee Volume 51A (2014)
Truncation approximations of invariant measures for Markov chainsR. L. TweedieVolume 35, Number 3 (1998)
  • ISSN: 0021-9002 (print), 1475-6072 (electronic)
  • Publisher: Applied Probability Trust
  • Discipline(s): Statistics and Probability
  • Full text available in Euclid: 1998--2016
  • Access: By subscription only
  • Euclid URL: